Research Repository

Observer-Based Fuzzy Adaptive Output-Feedback Control of Stochastic Nonlinear Multiple Time-Delay Systems

Wang, H, Liu, PX and Shi, Peng ORCID: 0000-0001-8218-586X (2017) Observer-Based Fuzzy Adaptive Output-Feedback Control of Stochastic Nonlinear Multiple Time-Delay Systems. IEEE Transactions on Cybernetics, 47 (9). 2568 - 2578. ISSN 2168-2267

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: nonlinear systems; fuzzy output-feedback control; backstepping design; fuzzy systems; closed-loop system
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 08 Oct 2018 03:49
Last Modified: 17 Sep 2019 02:53
URI: http://vuir.vu.edu.au/id/eprint/37235
DOI: https://doi.org/10.1109/TCYB.2017.2655501
ePrint Statistics: View download statistics for this item
Citations in Scopus: 84 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar